Volume 20, No 5, 2013, P. 66-83
Tsidulko O. Yu.
On solvability of the axial 8-index assignment problem on one-cycle permutations
We study the axial 8-index assignment problem on one-cycle permutations. For a long time the question of solvability of its set of constraints for one-cycle permutations of length n in the case of 8 indices remained open. We prove that the set of constraints have a solution if n is odd and greater than 87.
Ill. 4, bibliogr. 11.
Keywords: multi-index assignment problem, axiallity, solvability, one-cycle permutation.
Tsidulko Oxana Yurievna 1
1. S. L. Sobolev Institute of Mathematics, SB RAS,
4 Acad. Koptyug Ave., 630090 Novosibirsk, Russia